# SDR HEEA955126

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2251A
- Make and model: Bell 206L-1
- Aircraft serial: 45755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 206033201249
- Condition: Defective
- Location: Roof
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD R/H SIDE OF ROOF PANEL HITTING R/H AIRFRAME PANEL TRANSITION AREA.  PANEL NEEDS TO BE MOVED TO THE RIGHT APPROXIMATELY 1/8" FOR INSERT ALIGNMENT.  TRANSITION AREAS ON L/H AND R/H SIDES, FORWARD OF THE FORWARD ROLL OVER BEAM BULKHEADS, HITS THE BULKHEAD FROM TO BOX BEAM OUTBOARD APPROXIMATELY 2".
